Alert archive / California / High Surf Advisories in 2015
High Surf Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this high surf advisory at Nov 13, 2015, 3:41 PM PST. It took effect at Nov 13, 2015, 8:00 PM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2015, 3:41 PM PST (23:41 UTC)
- In effect from
- Nov 13, 2015, 8:00 PM PST
- Expired
- Nov 14, 2015, 12:00 PM PST
- In force
- 16 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
838 WHUS46 KEKA 132341 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 341 PM PST FRI NOV 13 2015 CAZ001-002-140745- /O.NEW.KEKA.SU.Y.0001.151114T0400Z-151114T1700Z/ REDWOOD COAST-MENDOCINO COAST- 341 PM PST FRI NOV 13 2015 ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST SATURDAY. * WAVES AND SURF...BREAKING WAVES OF 16 TO 22 FEET ALONG WEST AND NORTHWEST FACING BEACHES. * TIMING...THIS EVENING THROUGH SATURDAY MORNING. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. MARINERS TRAVERSING THE BAR ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR AROUND 4AM PST...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
4 follow-up statements
119 WHUS46 KEKA 140346 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 746 PM PST FRI NOV 13 2015 CAZ001-002-141700- /O.CON.KEKA.SU.Y.0001.151114T0400Z-151114T1700Z/ REDWOOD COAST-MENDOCINO COAST- 746 PM PST FRI NOV 13 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... * WAVES AND SURF...BREAKING WAVES OF 16 TO 22 FEET ALONG WEST AND NORTHWEST FACING BEACHES. * TIMING...THIS EVENING THROUGH SATURDAY MORNING. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. MARINERS TRAVERSING THE BAR ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR AROUND 4AM PST...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
802 WHUS46 KEKA 141150 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 350 AM PST SAT NOV 14 2015 CAZ001-002-141700- /O.CON.KEKA.SU.Y.0001.000000T0000Z-151114T1700Z/ REDWOOD COAST-MENDOCINO COAST- 350 AM PST SAT NOV 14 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WAVES AND SURF...BREAKING WAVES OF 16 TO 22 FEET ALONG WEST AND NORTHWEST FACING BEACHES. * TIMING...THROUGH THIS MORNING. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. MARINERS TRAVERSING THE BAR ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR AROUND 4AM PST...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
778 WHUS46 KEKA 141654 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 AM PST SAT NOV 14 2015 CAZ001-002-142000- /O.EXT.KEKA.SU.Y.0001.000000T0000Z-151114T2000Z/ REDWOOD COAST-MENDOCINO COAST- 854 AM PST SAT NOV 14 2015 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... * WAVES AND SURF...BREAKING WAVES OF 19 TO 21 FEET ALONG WEST AND NORTHWEST FACING BEACHES. * TIMING...THROUGH NOON TODAY. * IMPACTS...LARGE BREAKING WAVES CAN EASILY WASH OVER JETTIES AND CREATE LONG RUN UP ALONG THE BEACH. STAY FARTHER BACK FROM THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
144 WHUS46 KEKA 142000 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1200 PM PST SAT NOV 14 2015 CAZ001-002-142100- /O.EXP.KEKA.SU.Y.0001.000000T0000Z-151114T2000Z/ REDWOOD COAST-MENDOCINO COAST- 1200 PM PST SAT NOV 14 2015 ...HIGH SURF ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Nov 13, 3:28 PM PST, 13 minutes earlier.
Area forecast discussion, Nov 13, 3:28 PM PST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
328 PM PST FRI NOV 13 2015
.SYNOPSIS...HIGH PRESSURE WILL MAINTAIN DRY WEATHER ACROSS THE
REGION SATURDAY MORNING. A COLD FRONT WILL MOVE ACROSS NORTHWEST
CALIFORNIA SATURDAY NIGHT BRINGING A PERIOD OF MODERATE TO HEAVY
RAIN. COLD AND UNSTABLE AIR WITH A CHANCE OF HIGH ELEVATION SNOW
SHOWERS WILL FOLLOW ON SUNDAY.
&&
.DISCUSSION...VISIBLE SATELLITE IMAGERY SHOWED MOSTLY CLEAR SKIES
ACROSS MUCH OF THE REGION THIS AFTERNOON. CLOUDS...ASSOCIATED
WITH A STORM SYSTEM CENTERED IN THE GULF OF ALASKA...HAVE BEEN
SPREADING INTO OREGON THROUGH THE DAY AND SHOULD START TO CREEP
INTO DEL NORTE COUNTY THIS AFTERNOON AND EVENING. THE CLOUD COVER
AND LIGHT SOUTHERLY FLOW MAY KEEP OVERNIGHT TEMPERATURES UP
SEVERAL DEGREES IN THE NORTHERN MOST SECTION OF THE AREA. PATCHY
FOG AND LOW CLOUDS WILL PROBABLY STILL FORM IN THE SOUTHERN
PORTIONS OF HUMBOLDT COUNTY AND MOST OF TRINITY COUNTY WITH MOST
OF THE CLOUD COVER REMAINING OFFSHORE AND NORTH OF THE AREA
THROUGH THE NIGHT. THE CLOUD COVER WILL NOT SPREAD OVER THE
SOUTHERN ZONES TONIGHT...SO HAVE ADDED PATCHY FROST IN THE
MENDOCINO ZONES WHERE TEMPERATURES WILL FALL TO 36F OR LESS BY
EARLY SAT MORNING IN SOME OF THE COLDER VALLEYS AGAIN. FOR NOW
WILL HOLD OFF ON HOISTING ANOTHER FROST ADVISORY OR FREEZE WARNING
FOR INTERIOR MENDOCINO COUNTY.
A STORM SYSTEM WILL START TO TAKE SHAPE OFFSHORE ON SATURDAY AS
AN UPPER LEVEL TROUGH IN THE GULF OF ALASKA DIGS SOUTHWARD AND
EASTWARD THROUGH THE DAY. LATEST GUIDANCE FROM THE GFS...NAM12
AND ECMWF CONTINUE TO INDICATE PRECIP HOLDING OFF THROUGH MOST OF
THE DAY AS SOUTHERLY WINDS AND WARM AIR ADVECTION RAMP UP IN
ADVANCE OF A SURFACE LOW CENTER THAT WILL APPROACH THE CENTRAL
OREGON COAST BY MID EVENING SATURDAY. THE GFS AND NAM12 CONTINUE
TO INDICATE 925MB SOUTHERLY WINDS REACHING 40-50KT AS A COASTAL
JET DEVELOPS IN ADVANCE OF THE SURFACE FRONT SAT EVENING. WINDS
WILL NO DOUBT GUST TO 50 MPH OR MORE OVER THE COASTAL RIDGES AND
PERHAPS REACH 40 MPH OVER THE COASTAL HEADLANDS. WITH STRONG
DOWNSLOPING AROUND EUREKA SAT EVENING...THE RAIN MAY BE DELAYED
TIL FRONTAL PASSAGE WHICH MAY NOT OCCUR UNTIL 10PM-2AM. ALL THE
MODELS WERE IN GREAT AGREEMENT SHOWING SHARP FRONTAL PASSAGE
OVERNIGHT SAT NIGHT WITH WINDS RAPIDLY SHIFTING AROUND TO THE NW BY
DAY BREAK SUNDAY. THE MODELS INDICATE WEAK INSTABILITY ALONG THE
FRONTAL BOUNDARY WITH THE SLIGHTEST POSSIBILITY OF TSTMS WITH
PERHAPS A BRIEF BLAST OF NW WINDS RIGHT BEHIND THE FRONT.
LARGER SCALE COOLING BOTH ALOFT AND NEAR THE SURFACE WILL ARRIVE
ON SUNDAY AND SNOW LEVELS ARE EXPECTED TO FALL TO 3500 TO 4000
FEET. EXPECT NUMEROUS TO SCATTERED SHOWERS TO DEVELOP IN THE POST
FRONTAL AIR MASS WITH ROBUST NW WIND FLOW CONTINUING THROUGH THE
DAY. SNOW ACCUMULATIONS ABOVE 3500 FEET WILL BE SPOTTY...WITH
PERHAPS 1 TO 3 INCHES OF ACCUMULATION BY LATE AFTERNOON SUNDAY.
MOST OF THE SNOW FALL WILL BE ABOVE ALL THE MAJOR PASSES IN NW
CALIFORNIA WITH THE EXCEPTION OF SOUTH FORK MTN SUMMIT ON ROUTE
36 WHICH MAY SEE SOME WET HEAVY FLAKES. FOR NOW WILL HOLD OFF ON
HOISTING WINTER WEATHER PRODUCTS WITH SNOW LEVELS STAYING ABOVE
3500 TO 4000 FT. GRANTED A FEW HEAVIER SHOWERS MAY BRIEFLY DRIVE
LEVELS DOWN TO 2500 TO 3000 FT. ANOTHER SUBTLE THREAT WILL BE THE
POTENTIAL FOR SMALL HAIL WITH LOW TOPPED CONVECTION. CONFIDENCE
HERE IS NOT HIGH...BUT WITH 500MB TEMPERATURES PLUMMETING TO -30C
OR LESS AND INSTABILITY PRESENT...WE COULD SEE SOME SMALL HAIL
PILING UP ON THE SIDE OF THE ROADWAYS. FOR NOW WILL ADD ISOLATED
TSTMS WITH SMALL HAIL IN THE NORTH COAST ZONES.
CONDITIONS SHOULD START TO STABILIZE AND DRY OUT SUNDAY NIGHT AS
THE BRISK NORTHWEST FLOW ABATES AND A WEAK RIDGE BUILDS OVER THE
AREA CREATING LIGHT OFFSHORE WIND FLOW. THERE MAY STILL BE
ISOLATED OR SCATTERED SHOWERS...MAINLY OUT OVER THE WATERS AND
ALONG THE NORTH COAST THOUGH.
MONDAY INTO MONDAY NIGHT...THE MODELS CONTINUE TO SHOW A MOIST
WEST-NORTHWESTERLY FLOW PATTERN SETTING UP WITH THE BRUNT OF
MOISTURE AND RAIN HEADING INTO OREGON. NW CALIFORNIA WILL BE ON
THE SOUTHERN EDGE OF THE MAIN THRUST OF RAIN. WITH COLD AIR OVER
THE INTERIOR ON MONDAY...THE OVER-RUNNING MAY PRODUCE SOME LOW
ELEVATION SNOW IN THE INTERIOR VALLEYS. CONFIDENCE HERE IS NOT
HIGH WITH BOTH THE GFS AND ECMWF SHOWING SUBSTANTIALLY DIFFERENT
PRECIP AMOUNTS. THE 12Z ECMWF CONTINUES TO BE QUITE WET WHILE THE
GFS CONTINUES TO TREND DRIER...KEEPING THE PRECIP OVER DEL NORTE
COUNTY. IT IS STILL TOO EARLY TO HIT THE PRECIP CHANCES HARD WITH SO
MUCH VARIATION AND SPREAD IN THE MODEL DATA. THE GEM INDICATES OVER-
RUNNING PRECIP MONDAY INTO MONDAY NIGHT AS WELL...BUT WITH A MUCH
MORE AMPLIFIED RIDGE OFFSHORE. ON TUE AND WED...THE FORECAST
CONTINUES TO REMAIN MURKY WITH THE GFS SHOWING MORE AMPLIFICATION OF
THE OFFSHORE RIDGE WHILE THE ECMWF INSISTS ON PERIODIC BOUTS OF OVER-
RUNNING PRECIP INTO THE NORTHERN MOST ZONES. DEL NORTE COUNTY MAY BE
IN STORE FOR PERIODIC LIGHT OR MODERATE RAIN IF THE ECMWF PLAYS OUT.
ON THE OTHER END...SOUTHERN MENDOCINO COUNTY AND EASTERN TRINITY
COUNTY MAY NOT SEE ANY RAIN AT ALL MON THROUGH WED.
&&
.AVIATION...EXPECT PATCHY SOME CLOUDS TO DEVELOP AGAIN TONIGHT
ACROSS SOME INTERIOR VALLEYS WITH MVFR CEILINGS POSSIBLE NORTH OF
CAPE MENDOCINO. SOUTHERLY WINDS WILL INCREASE AHEAD OF A COLD FRONT
THROUGH THE DAY ON SATURDAY BRINGING WIND GUSTS NEAR 30 KT TO KCEC
AND GUSTS NEAR 20 KT TO KACV. GUSTY CONDITIONS WILL PERSIST THROUGH
SATURDAY NIGHT. RAIN WONT IMPACT AVIATION OPERATIONS UNTIL LATE
SATURDAY NIGHT BUT INCREASING CLOUD COVER WILL IMPACT NORTHWESTERN
CALIFORNIA THROUGH THE TAF PERIOD. KML
&&
.MARINE...A MODERATE SNEAKER WAVE THREAT WILL CONTINUE THROUGH THIS
AFTERNOON AS FORERUNNERS OF A LARGE SWELL BORN FROM AN ALEUTIAN
STORM IMPACT NORTHWEST CALIFORNIA BEACHES. THE SWELL WILL BUILD
RAPIDLY FROM HEIGHTS OF 5 TO 9 FT LATE THIS EVENING TO 13 TO 16 FT
AROUND 17 SECONDS LATE TONIGHT THROUGH EARLY SATURDAY MORNING. THESE
WAVES WILL BRING LARGE BREAKERS AROUND 16 TO 22 FT TO NORTHWEST
CALIFORNIA BEACHES. A HIGH SURF ADVISORY WAS ISSUED FOR NORTHWEST
CALIFORNIA BEACHES STARTING THIS EVENING THROUGH SATURDAY MORNING.
BEACH GOERS ARE ADVISED TO EXERCISE EXTREME CAUTION WHEN VISITING
THE BEACH AS LARGE BREAKERS WILL CRASH OVER JETTIES, ROCKS, AND
OUTCROPPINGS. STAY MUCH FARTHER AWAY FROM THE WATER THAN NORMAL.
AN APPROACHING COLD FRONT WILL INCREASE SOUTHERLY WINDS THROUGH
SATURDAY EVENING. EXPECT GALE FORCE WINDS ACROSS THE OUTER WATERS
WITH FEW STORM FORCE GUSTS POSSIBLE (ESPECIALLY NORTH OF CAPE
MENDOCINO) LATE SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING. GALE
WARNINGS WERE ISSUED FOR THE OUTER WATERS AND NORTHERN INNER WATERS
STARTING LATE SATURDAY. WINDS WILL QUICKLY VEER TO THE NORTH WITH
THE FRONTAL PASSAGE LATE SATURDAY NIGHT ALLOWING WINDS NEARSHORE TO
DECREASE SLIGHTLY. OFFSHORE GALES SHOULD CONTINUE THROUGH SUNDAY
AFTERNOON WITH SMALL CRAFT ADVISORIES NECESSARY FOLLOWING THE
WARNINGS. WINDS WILL DECREASE FURTHER EARLY NEXT WEEK.
THE NORTHWEST SWELL WILL MAINTAIN AN ELEVATED SEA STATE THROUGH
EARLY NEXT WEEK. THE FRONT FORECAST TO PASS OVER THE REGION TOMORROW
WILL GENERATE A SECONDARY BUMP IN WAVE HEIGHTS APPROACHING 20 FT
LATE SATURDAY NIGHT THROUGH EARLY SUNDAY. FROM THERE THE SEA STATE
WILL GRADUALLY SUBSIDE AS THE SWELL DIMINISHES THROUGH EARLY NEXT
WEEK. DON'T EXPECT THE NEARSHORE SEA STATE TO FALL BELOW 10 FT UNTIL
THE MIDDLE OF NEXT WEEK. KML
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
HIGH SURF ADVISORY FROM 8 PM THIS EVENING TO 9 AM PST SATURDAY
FOR CAZ001-002.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 AM PST MONDAY FOR PZZ455.
SMALL CRAFT ADVISORY UNTIL 3 PM PST SATURDAY FOR PZZ450-470.
GALE WARNING FROM 3 PM SATURDAY TO 3 AM PST SUNDAY FOR PZZ450.
GALE WARNING FROM 3 PM SATURDAY TO 10 AM PST SUNDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 9 PM PST SATURDAY FOR PZZ475.
GALE WARNING FROM 9 PM SATURDAY TO 9 PM PST SUNDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 13, 2:34 PM PST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 234 PM PST FRI NOV 13 2015 CAZ001-002-142245- REDWOOD COAST-MENDOCINO COAST- 234 PM PST FRI NOV 13 2015 ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. A LONG PERIOD SWELL WILL RAPIDLY BUILD TONIGHT. IMPACTS INCLUDE A MODERATE RISK OF SNEAKER WAVES TODAY WITH LARGE SURF APPROACHING 22 FEET TONIGHT THROUGH SATURDAY MORNING. THOSE VISITING AREA BEACHES ARE REMINDED TO NEVER TURN THEIR BACK ON THE OCEAN. STAY OFF OF ROCKS AND JETTIES AND STAY FAR BACK FROM THE SURF. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. LARGE SURF BETWEEN 16 AND 22 FEET WILL PERSIST THROUGH THE WEEKEND. THOSE VISITING AREA BEACHES ARE REMINDED TO NEVER TURN THEIR BACK ON THE OCEAN. STAY OFF OF ROCKS AND JETTIES AND STAY FAR BACK FROM THE SURF. A STORM WILL APPROACH LATE SATURDAY AFTERNOON AND MOVE THROUGH SATURDAY NIGHT. GUSTY AND ERRATIC WINDS UP TO 40 MPH ARE EXPECTED AS THE COLD FRONT MOVES THROUGH SATURDAY NIGHT. COLD AND UNSTABLE AIR WILL FOLLOW ON SUNDAY. SOME SHOWERS MAY PRODUCE SMALL HAIL WHICH WILL CREATE SLIPPERY DRIVING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-142245- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 234 PM PST FRI NOV 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL MOVE ACROSS NORTHWEST CALIFORNIA SATURDAY NIGHT BRINGING A PERIOD OF MODERATE TO HEAVY RAIN. SNOW LEVELS WILL RAPIDLY FALL TO 3500 TO 4500 FEET ON SUNDAY. SCATTERED SNOW SHOWERS ARE EXPECTED THROUGH MOST OF THE DAY ON SUNDAY WITH 1 TO 3 INCHES OF ACCUMULATION ABOVE 3500 TO 4000 FT. THERE MAY BE TRAVEL DELAYS OVER SOUTH FORK MOUNTAIN SUMMIT ON ROUTE 36 IF THE SNOW STICKS TO ROAD. ALSO...WINDS WILL GUST TO 50 MPH OR MORE OVER THE EXPOSED RIDGES SATURDAY NIGHT AS THE COLD FRONT MOVES THROUGH. LIGHTER WINDS CAN BE EXPECTED AT LOWER ELEVATIONS AND IN THE VALLEYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 11:30 PM PST | Frost Advisory | EKA | 9 hr | |
| Nov 13, 2:38 AM PST | Small Craft Advisory | EKA | 42 hr | |
| Nov 13, 9:02 AM PST | Small Craft Advisory | EKA | 30 hr | |
| Nov 13, 3:13 PM PST | Gale Warning | EKA | 54 hr |
Nearby
High Surf Advisories in California, 2015Every high surf advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.